# SDR UALA2012041502291

- Difficulty date: April 14, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,320 hours, 22,404 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 23
- Condition: Defective
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF IN DESCENT.    REPLACED LEFT FLOW CONTROL VALVE.  RAN LEFT ENGINE FLOW CONTROL VALVE.  OPS CHECKED NORMAL.
